×

Estimates for prime ideals. (English) Zbl 0428.12010


MSC:

11R45 Density theorems
11R04 Algebraic numbers; rings of algebraic integers
11N05 Distribution of primes
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Brauer, R, On the zeta-functions of algebraic number fields, Amer. J. math., 69, 243-250, (1947) · Zbl 0029.01502
[2] Fogels, E, On the distribution of prime ideals, Acta arith., 7, 255-269, (1962) · Zbl 0107.26603
[3] Friedlander, J.B, Character sums in quadratic fields, (), 99-111, (3) · Zbl 0282.12005
[4] Goldstein, L.J, A generalization of the Siegel-walfisz theorem, Trans. amer. math. soc., 149, 417-429, (1970) · Zbl 0201.05701
[5] Hardy, G.H; Wright, E.M, ()
[6] Lagarias, J.C; Odlyzko, A.M, Effective versions of the cebotarev density theorem, () · Zbl 0362.12011
[7] Odlyzko, A.M, Some analytic estimates of class numbers and discriminants, Invent. math., 29, 275-286, (1975) · Zbl 0306.12005
[8] Rademacher, H, On the phragmén-Lindelöf theorem and some applications, Math. Z., 72, 192-204, (1959) · Zbl 0092.27703
[9] Stark, H.M, Some effective cases of the Brauer-Siegel theorem, Invent. math., 23, 135-152, (1974) · Zbl 0278.12005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.